# SDR COMA0560078

- Difficulty date: January 22, 2005
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N470CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7650
- Aircraft time: 7,629 hours, 6,755 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Coupling
- Part number: 11045D100101
- Condition: Worn
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5545 FLAPS FAIL CAUTION.  REPLACED RT FLEX SHAFT.
